# SDR QXEA2013062601128

- Difficulty date: June 26, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 5,991 hours, 6,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 664
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT INBD SEAT TRACK, FS 664.500 AND TOOLING MARK FOUND AT JUST AFT OF FS 644.50 SAME SEAT TRACK.  REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01.  LOCATED HOLES IN NEW TRACK IAW SRM 51-40-07-02-01.  INSTALLED NEW SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01.  APPLIED PRIMER IAW SRM 51-25-10-02-01.
